Corona problem and flows

Junichi Tanaka

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

Using a version of Ambrose's theorem, we generalize the corona theorem to the setting of bounded analytic functions induced by flows. The structure of the maximal ideal space is also investigated; in particular, an open dense subset, just like the open unit disc in the classical case, is determined.

Original languageEnglish
Pages (from-to)360-378
Number of pages19
JournalJournal of Functional Analysis
Volume102
Issue number2
DOIs
Publication statusPublished - 1991
Externally publishedYes

    Fingerprint

ASJC Scopus subject areas

  • Analysis

Cite this